# SDR ASAA2015032811138

- Difficulty date: March 28, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,794 hours, 7,592 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cabin Temp
- Part time: 29,026 hours, 8,674 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLY DUCT GAUGE READS INTERMITTENTLY HIGH. CONT-50/AFT 55-70, FWD-40.  ALL ARE INTERMITTENT.  F/A'S REPORT TEMP A LITTLE COOL, BUT NO WAY TO TELL ON SUPPLY GAUGE.  ACFT GROUNDED.  SUPPLY DUCT TEMPERATURE GAUGE DOES NOT INDICATE CABIN TEMPERATURE.  REF CABIN TEMP POSITIONS FOR ACTUAL CABIN TEMPERATURE INDICATIONS. RUNG WIRING FROM D90 CONNECTOR FROM PIN 3 TO GROUND ON ALL AIR TEMP SELECT SWITCH POSITIONS. CONTINUITY CHECK OK.  INSPECTED CONNECTOR D11838 AT AFT TEMP SUPPLY BULB AND AT P5-17 D90 CONNECTOR FOR DAMAGE AND CONTACT SECURITY.  NO DEFECTS NOTED. R & R CABIN TEMPERATURE PANEL, TEMPERATURE INDICATOR IAW AMM 21-61-32.  OPS CHECK NORMAL. R & R AFT SUPPLY DUCT TEMPERATURE BULB IAW AMM 21-61-31.  OPS CHECK NORMAL.
